MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) FIGHTER SURETRAK II UNIVERSAL TRACKER, MEDIUM PASSIVE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) FIGHTER SURETRAK II UNIVERSAL TRACKER, MEDIUM PASSIVE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 961579
Medical Device Problem Codes Device Stops Intermittently (1599); Communication or Transmission Problem (2896); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Device lot number, or serial number, unavailable.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.No parts have been received by the manufacturer for evaluation.Part not returned for analysis.
 
Event or Problem Description
A medtronic representative reported that, while outside of a procedure, the suretrak being used was tracking intermittently.There was no patient present when this issue was identified.No additional information was provided.

Brand Name
FIGHTER SURETRAK II UNIVERSAL TRACKER, MEDIUM PASSIVE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6772157
Report Number1723170-2017-03227
Device Sequence Number13699399
Product Code HAW
UDI-Device Identifier00721902672293
UDI-Public00721902672293
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 08/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number961579
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2017
Initial Report FDA Received Date08/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1